# SDR ARWA9610003

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION IN ANGLE FROM STA 300 TO 320 AND L29L NR 2 PIT.  REPAIRED ANGLE AND OUTER SKIN, IAW DC-8 SRM 53-2-0 FS 1B AND 53-2-1.
